# SDR DXTA2023122610433

- Difficulty date: December 24, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N360QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500254
- Aircraft time: 7,503 hours, 5,870 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF, CREW NOTICED A LOUD SQUEAL COMING FROM THE AREA NEAR THE EMERGENCY OVER WING EXIT.  TECHS SET UP FOR ENG RUN. AFTER ENGINES ARE STARTED, WE PRESSUREIZED THE CABIN TO DELTA 0.7 AND HEARD THE SQUEAL FROM EMERGENCY EXIT.  REMOVED EMERGENCY EXIT AND COMPLETED GVI OF THE EXIT. FOUND LOTS OF DIRT ON VENT FLAP. CLEANED AND REINSTALLED EMER EXIT. THREE TECHS STARTED ENG AND PRESSURED TO DELTA 1.0 WITH NO SQUEAL NOISE. NO FURTHER DISCREPANCIES NOTED. REF: AMM 52-20-20
